# SDR V2JA137

- Difficulty date: May 26, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N137SL
- Make and model: Piagio P180
- Aircraft serial: 1102
- Aircraft time: 4,049 hours, 2,968 cycles
- Engine: Pwa PT6A66
- Engine time: 4,049 hours, 2,992 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A66
- Part serial: RK0149
- Condition: Shutdown
- Location: Zone 600
- Part time: 4,049 hours, 2,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT THROUGH FL 145 A LOUD POP WAS HEARD.  ENGINE INDICATIONS AND ACFT YAW SHOWED THE RT ENGINE HAD FAILED.  THE CREW THEN SECURED THE ENGINE AND DECLARED AN EMERGENCY.  THROUGH THE ASSISTANCE OF ATC, DECIDED THE AIRPORT OF DESTINATION.
